Malyshev Fedor Mikhailovich

Total publications: 52 (52)
in MathSciNet: 26 (26)
in zbMATH: 19 (19)
in Web of Science: 8 (8)
in Scopus: 6 (6)
Cited articles: 25
Citations in Math-Net.Ru: 57
Citations in MathSciNet (by Sep 2017): 12
Citations in Web of Science: 9
Citations in Scopus: 3
Presentations: 14

Number of views:
This page:2986
Abstract pages:5308
Full texts:1547
Head Scientist Researcher
Doctor of physico-mathematical sciences (1999)
Keywords: Algebraic and topological structures on the discrete sets, the extreme tasks of combinatorial analysis and theory of graphs, final substitution groups, theoretical cryptography.
List of publications on Google Scholar

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |

1. F. M. Malyshev, Diskr. Mat.  mathnet  crossref

2. F. M. Malyshev, “Kriptograficheski slabye funktsii uslozhneniya dlya trekhchlennykh lineinykh rekurrentnykh posledovatelnostei”, Matem. vopr. kriptogr., 8:1 (2017), 69–80  mathnet  crossref  mathscinet  elib
3. A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Multidimensional linear method and diffusion characteristics of linear medium of ciphering transform”, Mat. Vopr. Kriptogr., 8:4 (2017), 29–62  mathnet  crossref  elib

4. F. M. Malyshev, “The Post-Gluskin-Hosszú theorem for finite $n$-quasigroups and self-invariant families of permutations”, Sb. Math., 207:2 (2016), 226–237  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
5. F. M. Malyshev, “Distribution density of commutant of random rotations of three-dimensional Euclidean space”, Teor. Veroyatnost. i Primenen., 61:2 (2016), 327–347  mathnet  crossref  mathscinet  elib
6. F. M. Malyshev, “The Post – Gluskin – Hosszu theorem for $n$-quasigroups”, Proceedings of the XIV international conference “Algebra and Number Theory: Contemporary Problems and Applications” (Saratov, 2016), SSU, Saratov, 2016, 59–62
7. F. M. Malyshev, Diskr. Mat., 28:3 (2016), 59–96  mathnet  crossref  mathscinet  elib
8. F. M. Malyshev, D. I. Trifonov, “Diffusion properties of XSLP-ciphers”, Mat. Vopr. Kriptogr., 7:3 (2016), 47–60  mathnet  crossref  mathscinet  elib

9. F. M. Malyshev, “Family of Equal-Sized $n$-Dimensional Polyhedra Satisfying Cavalieri's Principle”, Math. Notes, 97:2 (2015), 213–229  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
10. F. M. Malyshev, “The complexity of initial state recovery for a class of filter generators”, Mat. Vopr. Kriptogr., 6:1 (2015), 109–116  mathnet  crossref  mathscinet  elib
11. F. M. Malyshev, “Kombinatornye konfiguratsii i odnorodnye triangulyatsii torov”, Materialy XIII Mezhdunarodnoi konferentsii «Algebra, teoriya chisel i diskretnaya geometriya: sovremennye problemy i prilozheniya» (Tula, 2015), TGPU, Tula, 2015, 309–312  elib
12. F. M. Malyshev, “Bases of recurrent sequences”, Chebyshevskii Sb., 16:2 (2015), 155–185  mathnet  elib

13. F. M. Malyshev, “The duality of differential and linear methods in cryptography”, Mat. Vopr. Kriptogr., 5:3 (2014), 35–47  mathnet  crossref  elib
14. F. M. Malyshev, “On the fraction of matrices with maximal additive complexity”, Discrete Math. Appl., 24:6 (2014), 359–361  mathnet  crossref  crossref  mathscinet  elib  elib  scopus

15. F. M. Malyshev, “Three series of $5$-configurations”, Mat. Vopr. Kriptogr., 4:3 (2013), 83–97  mathnet  crossref
16. F. M. Malyshev, “Four infinite series of $k$-configurations”, Mat. Vopr. Kriptogr., 4:4 (2013), 65–75  mathnet  crossref

17. F. M. Malyshev, A. A. Frolov, “Classification of $(v,3)$-Configurations”, Math. Notes, 91:5 (2012), 689–696  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
18. F. M. Malyshev, “Metric properties of embeddings of the set of integers into the cylider”, Mat. Vopr. Kriptogr., 3:3 (2012), 57–79  mathnet  crossref  elib

19. F. M. Malyshev, “Basises of integers under the multiplace shift operations”, Mat. Vopr. Kriptogr., 2:1 (2011), 29–73  mathnet  crossref  elib
20. F. M. Malyshev, A. A. Frolov, “Classification theorems for (v,k)–configurations”, Proceedings of MaBIT-2010, “Mathematical aspects of information security” (Moscow, 2010), MCCME, 2011, 61–65

21. F. M. Malyshev, “Doubly transitive XLS-families of permutations”, Mat. Vopr. Kriptogr., 1:2 (2010), 93–103  mathnet  crossref  elib
22. F. M. Malyshev, “On the asymptotic behavior of the probability distributions on the residue rings”, Proceedings of MaBIT-2009, “Mathematical aspects of information security” (Moscow, 2009), MCCME, 2010, 23–31

23. F. M. Malyshev, V. L. Migunov, “On the limit behavior of a probability distribution on the circle”, Chebyshevskii Sb., 10:1 (2009), 59–64  mathnet  mathscinet  elib

24. F. M. Malyshev, “Generating sets of elements of recurrent sequences”, Tr. Diskr. Mat., 11, no. 2, Fizmatlit, Moscow, 2008, 86–111  mathnet

25. F. M. Malyshev, “On a generating system of alternating groups on finite vector spaces”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 175–181  mathnet
26. F. M. Malyshev, “Bazisnye nabory v rekurrentnykh posledovatelnostyakh”, Materialy IX mezhdunar. sem. “Diskretnaya matematika i eë prilozheniya” (Moskva, 2007), mekhmat MGU, M., 2007, 442–444
27. F. M. Malyshev, V. N. Romanov, “Strongly essential transforms of the Cartesian products of a set”, Bulletin of Tomsk state university, 23 (2007), 42–43

28. F. M. Malyshev, E. V. Kutyreva, “On the distribution of the number of ones in a Boolean Pascal's triangle”, Discrete Math. Appl., 16:3 (2006), 271–279  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 3)
29. F. M. Malyshev, “On a generating system of a symmetrical group”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 110–120  mathnet

30. F. M. Malyshev, “Generation of uniform distribution robust to nonequiprobability of the initial digits”, Discrete Math. Appl., 15:6 (2005), 581–589  mathnet  crossref  crossref  mathscinet  zmath  elib

31. F. M. Malyshev, “Inheritance of some properties of generating families by a substitution group”, Tr. Diskr. Mat., 8, Fizmatlit, Moscow, 2004, 155–175  mathnet
32. F. M. Malyshev, E. V. Kutyreva, “On a property of the Boolean analogs of Pascal triangle”, Proceedings of the 4th All-Russian Symposium on Applied and Industrial Mathematics, 2004, 245–246

33. F. M. Malyshev, “Cryptography and mathematics”, Mathematics and practice, mathematics and culture, M., 2003, 30–33
34. F. M. Malyshev, “Robust simulation of uniform distribution on the combinatorial objects”, Bulletin of ICSI, 2003

35. F. M. Malyshev, V. E. Tarakanov, “On $(v,k)$-configurations”, Sb. Math., 192:9 (2001), 1341–1364  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus

36. F. M. Malyshev, V. E. Tarakanov, “Generalized de Bruijn graphs”, Math. Notes, 62:4 (1997), 449–456  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)
37. F. M. Malyshev, “An optimization problem for the Brunn–Minkowski inequality”, Proc. Steklov Inst. Math., 218 (1997), 257–260  mathnet  mathscinet  zmath

38. F. M. Malyshev, “Decompositions of root systems”, Math. Notes, 27:6 (1980), 418–421  mathnet  crossref  mathscinet  zmath  isi (cited: 2)
39. F. M. Malyshev, “Simplexial systems of linear equations”, Algebra, MSU Press, Moscow, 1980, 53–56  zmath
40. F. M. Malyshev, “On the nilpotency class of Lie algebras satisfying the Engel condition”, Bulletin of MSU, mech.-math., 2 (1980), 55–58  mathscinet  zmath
41. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

42. F. M. Malyshev, “Compact complex uniform spaces with the finite fundamental group”, Proceedings of I.G. Petrovsky seminar, 7, MSU Press, Moscow, 1979, 228–231  mathscinet

43. F. M. Malyshev, “Decompositions of nilpotent Lie algebras”, Math. Notes, 23:1 (1978), 17–18  mathnet  crossref  mathscinet  zmath

44. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type $D_n$”, Math. USSR-Izv., 11:4 (1977), 783–805  mathnet  crossref  mathscinet  zmath
45. F. M. Malyshev, “Decompositions of root systems”, Uspekhi Mat. Nauk, 32:4(196) (1977), 261–262  mathnet  mathscinet  zmath
46. F. M. Malyshev, “On closed subsets of roots and cohomology of regular subalgebras”, Math. USSR-Sb., 33:1 (1977), 125–135  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
47. F. M. Malyshev, On the classification of the complex uniform spaces of the semisimple Lie groups, Candidate thesis, MIAN, M., 1977

48. F. M. Malyshev, “Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$”, Math. USSR-Izv., 10:4 (1976), 763–782  mathnet  crossref  mathscinet  zmath
49. F. M. Malyshev, “Classification of two-dimensional algebras”, Geometry, v. 5, Gertsen LGPI, 1976, 87–93

50. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of the first category”, Math. USSR-Izv., 9:5 (1975), 939–949  mathnet  crossref  mathscinet  zmath
51. F. M. Malyshev, “The decomposition of almost compact Lie algebras”, Bulletin of MSU, mech.-math., 2 (1975), 87–90  zmath

52. F. M. Malyshev, “Local decompositions of pseudo-orthogonal groups”, Math. Notes, 16:4 (1974), 969–974  mathnet  crossref  mathscinet  zmath

Presentations in Math-Net.Ru
1. ARX-схемы для блочного шифрования изображений современных мониторов
F. M. Malyshev
February 12, 2018 19:30
2. Слабо обратимые $n$-квазигруппы
F. M. Malyshev
Research Seminar of the Department of Higher Algebra MSU
November 27, 2017
3. Слабо обратимые $n$-квазигруппы
F. M. Malyshev
Steklov Mathematical Institute Seminar
November 16, 2017 16:00   
4. The branch numbers of linear transformations in encryption algorithms
A. Erokhin, F. M. Malyshev, A. E. Trishin
6th Workshop on Current Trends in Cryptology CTCrypt 2017
June 7, 2017 10:30
5. The generation of an alternating group by modular additions
F. M. Malyshev
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 25, 2017 10:00   
6. Машинно-ориентируемые образующие знакопеременной группы
F. M. Malyshev
Research Seminar of the Department of Higher Algebra MSU
April 24, 2017
7. Порождение знакопеременной группы модульными сложениями
F. M. Malyshev
April 5, 2017 18:30
8. Численные характеристики требований Шеннона по перемешиванию и рассеиванию
F. M. Malyshev
March 20, 2017 19:40
9. The Post-Gluskin-Hosszú theorem for finite $n$-quasigroups and self-invariant families of permutations
F. M. Malyshev
Scientific session of the Steklov Mathematical Institute of RAS dedicated to the results of 2016
November 16, 2016 14:30   
10. The Post – Gluskin – Hosszu theorem for $n$-quasigroups
F. M. Malyshev
September 13, 2016 16:30
11. Теорема Поста – Глускина – Хоссу и функции Аносова
F. M. Malyshev
February 15, 2016 19:30
12. Комбинаторные конфигурации и однородные триангуляции торов
F. M. Malyshev
May 26, 2015 16:00
13. Семейство равновеликих $n$-мерных многогранников, удовлетворяющих принципу Кавальери
F. M. Malyshev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
April 4, 2012 16:00
14. «Проблема северного полюса» при естественной мере на вращениях
F. M. Malyshev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
April 5, 2011 16:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018